Second-order integrators for Langevin equations with holonomic constraints

Eric Vanden Eijnden, Giovanni Ciccotti

Research output: Contribution to journalArticle

Abstract

We propose a numerical scheme for the integration of the Langevin equation which is second-order accurate. More importantly, we indicate how to generalize this scheme to situations where holonomic constraints are added and show that the resulting scheme remains second-order accurate.

Original languageEnglish (US)
Pages (from-to)310-316
Number of pages7
JournalChemical Physics Letters
Volume429
Issue number1-3
DOIs
StatePublished - Sep 29 2006

Fingerprint

integrators

ASJC Scopus subject areas

  • Physical and Theoretical Chemistry
  • Spectroscopy
  • Atomic and Molecular Physics, and Optics
  • Surfaces and Interfaces
  • Condensed Matter Physics

Cite this

Second-order integrators for Langevin equations with holonomic constraints. / Vanden Eijnden, Eric; Ciccotti, Giovanni.

In: Chemical Physics Letters, Vol. 429, No. 1-3, 29.09.2006, p. 310-316.

Research output: Contribution to journalArticle

@article{25694ac4771b42a68af281535678bc8b,
title = "Second-order integrators for Langevin equations with holonomic constraints",
abstract = "We propose a numerical scheme for the integration of the Langevin equation which is second-order accurate. More importantly, we indicate how to generalize this scheme to situations where holonomic constraints are added and show that the resulting scheme remains second-order accurate.",
author = "{Vanden Eijnden}, Eric and Giovanni Ciccotti",
year = "2006",
month = "9",
day = "29",
doi = "10.1016/j.cplett.2006.07.086",
language = "English (US)",
volume = "429",
pages = "310--316",
journal = "Chemical Physics Letters",
issn = "0009-2614",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Second-order integrators for Langevin equations with holonomic constraints

AU - Vanden Eijnden, Eric

AU - Ciccotti, Giovanni

PY - 2006/9/29

Y1 - 2006/9/29

N2 - We propose a numerical scheme for the integration of the Langevin equation which is second-order accurate. More importantly, we indicate how to generalize this scheme to situations where holonomic constraints are added and show that the resulting scheme remains second-order accurate.

AB - We propose a numerical scheme for the integration of the Langevin equation which is second-order accurate. More importantly, we indicate how to generalize this scheme to situations where holonomic constraints are added and show that the resulting scheme remains second-order accurate.

UR - http://www.scopus.com/inward/record.url?scp=33748419763&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748419763&partnerID=8YFLogxK

U2 - 10.1016/j.cplett.2006.07.086

DO - 10.1016/j.cplett.2006.07.086

M3 - Article

VL - 429

SP - 310

EP - 316

JO - Chemical Physics Letters

JF - Chemical Physics Letters

SN - 0009-2614

IS - 1-3

ER -